# SDR DALA2018112976894

- Difficulty date: November 26, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 92,835 hours, 13,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: M9008
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND SEAT 1A-3A EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY POWER SUPPLY M9008. SYSTEM OPERATION IS GOOD.
